# SDR ASAA1047784

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 57,303 hours, 22,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Condition: Loose
- Location: L1 Door
- Component: Door
- Component part number: 507945178
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS VERY HARD TO SHUT AND PUSH HANDLE ALL THE WAY DOWN.  ACCOMPLISHED FWD ENTRY DOOR TEST PER AMM 52 11 00 755 051, OUT OF LIMITS.  FOUND GUIDE ARM JAM NUT LOOSE.  RE-ADJUSTED GUIDE ARM COARSE ADJUSTMENT REF MM 52 11 00 705 007.  ACCOMPLISHED FWD ENTRY DOOR TEST REF 52 11 00 755 051.  OPS CHECK GOOD.
